Arkiv för Matematik

  • Ark. Mat.
  • Volume 12, Number 1-2 (1974), 131-151.

Hilbert algebras as topological algebras

Betram Yood

Full-text: Open access

Article information

Source
Ark. Mat., Volume 12, Number 1-2 (1974), 131-151.

Dates
Received: 21 August 1972
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485896195

Digital Object Identifier
doi:10.1007/BF02384750

Mathematical Reviews number (MathSciNet)
MR0380429

Zentralblatt MATH identifier
0286.46054

Rights
1974 © Institut Mittag-Leffler

Citation

Yood, Betram. Hilbert algebras as topological algebras. Ark. Mat. 12 (1974), no. 1-2, 131--151. doi:10.1007/BF02384750. https://projecteuclid.org/euclid.afm/1485896195


Export citation

References

  • Arens, R., On a theorem of Gelfand and Neumark, Proc. Nat. Acad. Sci., U.S.A. 32 (1946) 237–239.
  • Bonsall, F. F. and Goldie, A. W., Annihilator algebras, Proc. London Math. Soc. 4 (1954), 154–167.
  • Dieudonné, J., Treatise on analysis, vol. 2, Academic Press, New York, 1970.
  • Dixmier, J., Les algèbres d’opérateurs dans l’espace Hilbertien (algèbres de von Neumann), Gauthier-Villars, Paris, 1969.
  • Ford, J. W. M., A square root lemma for Banach (*)-algebras. J. London Math. Soc. 42 (1967), 521–522.
  • Godement, R., Théorie des Characters I, algèbres unitaires, Ann. of Math. 59 (1954), 47–62.
  • Jacobson, Structure of rings, Amer. Math. Soc. Colloq. Publ. no 37, Providence 1956.
  • Johnson, B. E., A commutative semisimple annihilator Banach algebra which is not dual, Bull. Amer. Math. Soc., 73 (1967), 407–409.
  • Kaplansky, I., Topological rings, Amer. J. Math. 69 (1947), 153–181.
  • —, Dual rings, Ann. of Math. 49 (1948), 689–701.
  • McCarthy, C. A., cp, Israel J. Math. 5 (1967), 249–271.
  • Michael, E. A., Locally multiplicatively-convex topological algebras, Mem. Amer. Math. Soc. 11 (1952).
  • Pták, V., On the spectral radius in Banach algebras with involution, Bull. London Math. Soc. 2 (1970), 327–334.
  • Rickart, C. E., General theory of Banach algebras, Van Nostrands, Princeton 1960.
  • Rieffel, M. A., Square-integrable representations of Hilbert algebras, J. Functional Annal. 3 (1969), 265–300.
  • Schatten, R., Norm ideals of completely continuous operators, Springer-Verlag, Berlin, 1960.
  • Shirali, S. and Ford, J. W. M., Symmetry in complex involutory Banach algebras, Duke Math. J. 37 (1970), 275–280.
  • Smith, J. F., The p-classes of an H*-algebra. Pac. J. Math. 42 (1972), 777–793.
  • Varopoulos, N. T., Sur les formes positives d’une algèbre de Banach, C. R. Acad. Sci., Paris 258 (1964), 2465–2467.
  • Yood, B., Homomorphisms on normed algebras, Pac. J. Math., 8 (1958), 373–381.
  • — Ideals in topological rings, Can. J. Math., 16 (1964), 28–45.
  • — On algebras which are pre-Hilbert spaces, Duke Math. J. 36 (1969), 261–272.
  • — On axioms for B*-algebras, Bull. Amer. Math. Soc. 76 (1970), 80–82.
  • Taylor, A. E., Introduction to functional analysis, J. Wiley and Sons, New York 1958.